# SDR GLBA2017050800653

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 38,007 hours, 45,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 12951410649
- Part serial: 337E94
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE AIRSTAIR DOOR SNUBBER GLASS WAS CRACKED.  REMOVED AND REPLACED THE AIRSTAIR SNUBBER STRUT ASSEMBLY IAW MM 52-10-01, OPS CHECKED GOOD.
